MathSciNet Relay Station
MathSciNet bibliographic data
MR1992024 14J17 (14H45 14R20)
Flenner, Hubert; Zaidenberg, Mikhail Rational curves and rational singularities. Math. Z. 244 (2003), no. 3, 549–575.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement